View : 64 Download: 0

Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Title
Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach
Authors
Kim H.K.Kwon K.H.Littlejohn L.L.Yoon G.J.
Ewha Authors
윤강준
SCOPUS Author ID
윤강준scopusscopus
Issue Date
2014
Journal Title
Linear Algebra and Its Applications
ISSN
0024-3795JCR Link
Citation
vol. 460, pp. 111 - 124
Publisher
Elsevier Inc.
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Diagonalizability; Sobolev-type bilinear form; Symmetrizability
DOI
10.1016/j.laa.2014.07.037
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE